SciELO - Scientific Electronic Library Online

vol.49 número2Matrix spherical functions and orthogonal polynomials: An instructive exampleWeighted inequalities for generalized fractional operators índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados



  • No hay articulos citadosCitado por SciELO

Links relacionados

  • No hay articulos similaresSimilares en SciELO


Revista de la Unión Matemática Argentina

versión On-line ISSN 1669-9637


ANDRUCHOW, E. et al. Minimal hermitian matrices with fixed entries outside the diagonal. Rev. Unión Mat. Argent. [online]. 2008, vol.49, n.2, pp. 17-28. ISSN 1669-9637.

We survey some results concerning the problem of finding the complex hermitian matrix or matrices of least supremum norm with variable diagonal. Some cualitative general results are given and more specific descriptions are shown for the 3 × 3 case. We also comment some results and examples concerning this approximation problem.

Palabras clave : short curves; flag manifolds; matrix nearness; nearest diagonal.

        · texto en Inglés     · Inglés ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License